Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forserce

Is this possible??? Please please respond.

Hey! Quick background about my acne... I've been having it for 3 1/2 months.. getting 5 new pimples a day.. when I used to have clear skin. I figured out it was my coverup I guess I had grown intolerable to.. because as soon as I stopped using it the acne stopped. I was almost clear when I bought Nuetrogena Pore Refining Toner and the next morning BAM 11 new tiny pimples! What the HELL. I was thinking maybe this stuff brought out some old cover up that was deep inside my pores and caused me to break out again. I've been breaking out for 3 days straight now. What do you guys think? I'm freaking out here that I may be allergic to something else I'm not aware of... what do you think about my theory?

(the toner has Alpha and Beta Hydroxy formula which exfoliates dead skin cells)

Share this post


Link to post
Share on other sites

You might be purging. But if the toner continues to break you out for more than a few days, you might want to stop using it and find something that your face reacts better to.

Share this post


Link to post
Share on other sites
You might be purging. But if the toner continues to break you out for more than a few days, you might want to stop using it and find something that your face reacts better to.

What's purging? I stopped using it after that one day.. but I'm still breaking out!

Share this post


Link to post
Share on other sites

calm down. and stop counting pimples, it only makes you think about it more. not all over the counter products work for everyone, and they all definitely dont work the next morning, so you first of all need to remain patient, even though that seems impossible to do.

stop using exfoliating products, they dont help with acne, per se. that seems weird that you broke out like crazy like that. it might be how you act with your skin throughout the day (i.e. touching your skin considering its kinda new still)

how old are you, it might be puberty.

Share this post


Link to post
Share on other sites
You might be purging. But if the toner continues to break you out for more than a few days, you might want to stop using it and find something that your face reacts better to.

What's purging? I stopped using it after that one day.. but I'm still breaking out!

Purging is when a treatment helps to bring the acne that was developing under the skin to the surface. Essentially, it's your skin's way of clearing itself out.

Some treatments cause a purge when you start using them, and that doesn't necessarily mean they don't work. It might just take a little while for your skin to clear out so that the treatment can help dry up the acne and prevent future acne from forming.

Share this post


Link to post
Share on other sites

I'm 21 and never had a problem with acne. After I stopped using the foundation my problem was gone for a week and a half so abruptly. I don't undestand why this is happening after using the toner... literally the next morning after I applied it at night.

Share this post


Link to post
Share on other sites

But because of the way this "acne" forms I don't think it's real acne. It's almost uniform, like 4 tiny ones in a straight line beside one another. That's why I think it may be an allergy to a compound in the foundation I was using. Plus it stopped after I discontinued use. Do you think the Alpha and Beta hydroxide could have brought out some remaining impurities from the foundation causing me to purge? Or am I way off.

Share this post


Link to post
Share on other sites
But because of the way this "acne" forms I don't think it's real acne. It's almost uniform, like 4 tiny ones in a straight line beside one another. That's why I think it may be an allergy to a compound in the foundation I was using. Plus it stopped after I discontinued use. Do you think the Alpha and Beta hydroxide could have brought out some remaining impurities from the foundation causing me to purge? Or am I way off.

I've never used BHA, but I know that some people do experience a purge when they start using AHA. So maybe the AHA in your toner is causing you to purge a bit.

If you're really that worried, just stop using the toner and find something more gentle.

Share this post


Link to post
Share on other sites
But because of the way this "acne" forms I don't think it's real acne. It's almost uniform, like 4 tiny ones in a straight line beside one another. That's why I think it may be an allergy to a compound in the foundation I was using. Plus it stopped after I discontinued use. Do you think the Alpha and Beta hydroxide could have brought out some remaining impurities from the foundation causing me to purge? Or am I way off.

I've never used BHA, but I know that some people do experience a purge when they start using AHA. So maybe the AHA in your toner is causing you to purge a bit.

If you're really that worried, just stop using the toner and find something more gentle.

Thanks for the reply. It's giving me some peace of mind. The only reason I'm so worried is becuse I thought I found the source of my acne/allergic reaction only to have it reapear suddenly and at full force.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×